# SDR LR7A2015062700593

- Difficulty date: June 27, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 62,947 hours, 31,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 200-236
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER FOUND BELT FRAME STRAP CORRODED AT BS 200 - 236,  LBL 60 AT FORWARD LOWER CORNER OF ENTRY DOORWAY.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SRM 51-70.
